MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/2.0MM DOUBLE DRILL SLEEVE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/2.0MM DOUBLE DRILL SLEEVE; GUIDE
Model Number 312.24
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(6).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during the lag screw technique, the 2.0mm drill guide would not pass through the 2.7mm/2.0mm double drill sleeve.The shaft of the drill guide had become detached from the drill guide base, which obstructed the drill entry.There was a 30 minutes surgical delay.The procedure successfully completed.Patient outcome as planned.This complaint two (2) devices.This report is for (1) 2.7mm/2.0mm double drill sleeve.This is report 1 of 2 (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: device discarded.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: device history lot , part: 312.240-us, lot: 24p8202, manufacturing site: bettlach, release to warehouse date: 05 february 2020.A manufacturing record evaluation was performed for the finished device part: 312.240 -us, lot: 24p8202 , and no non-conformances were identified.H11/d9 device is not available for return/discarded.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/2.0MM DOUBLE DRILL SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11375674
Report Number2939274-2021-01032
Device Sequence Number14388359
Product Code FZX
UDI-Device Identifier10886982187697
UDI-Public(01)10886982187697
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.24
Device Catalogue Number312.24
Device Lot Number24P8202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: GUIDE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR